# SDR SWAA2023121127777

- Difficulty date: December 5, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 25,529 hours, 12,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OUTBD AFT FLAP INBD SIDE IS DELAMINATED L=19.5X W=10.75<[01] REMOVED AND REPLACED R/H WING OUTBOARD AFT FLAP PER AMM 27-51-22 OPS RIG CK NORMAL;[02] REMOVED AND REPLACED R/H WING OUTBOARD AFT FLAP PER AMM 27-51-22 OPS RIG CK NORMAL
